MathSciNet Relay Station
MathSciNet bibliographic data
MR1063768 65D20 (33C10)
Weniger, Ernst Joachim; Čížek, Jiří Rational approximations for the modified Bessel function of the second kind. Comput. Phys. Comm. 59 (1990), no. 3, 471–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement